Title: An algorithm for decomposing a non-negative polynomial as a sum of squares of rational functions
Authors: Le, Thanh Hieu ×
Van Barel, Marc #
Issue Date: Jun-2015
Publisher: Springer New York LLC
Series Title: Numerical Algorithms vol:69 issue:2 pages:397-413
Abstract: This paper presents an algorithm for computing a decomposition of a non- negative real polynomial as a sum of squares of rational functions. Rational functions in our algorithm have the denominators that are powers of the sum of squares of coordinate functions. Numerical experiments are performed for several well-known polynomials such as Motzkin polynomials, Choi-Lam polynomials and Robinson polynomials.
ISSN: 1017-1398
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
10.1007_s11075-014-9903-3.pdf Published 403KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science